| Model Number |
G150 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited high out of range shock impedance measurements for its right ventricular (rv) lead.Technical services (ts) was consulted and discussed stored data as well as programming options.This device remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
A good faith effort was performed to obtain additional information.At this time, no further information is available.Should additional information become available this report will be updated.